# SDR ASOA20161130111

- Difficulty date: November 30, 2016
- Submitted: December 5, 2016
- Operation: Air carrier
- Aircraft: N11176
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500881
- Aircraft time: 32,276 hours, 19,869 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: BR9002
- Condition: Inoperative
- Location: Cabin Lights
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CREW REPORTED SMOKE IN THE CABIN.  THE AIRCRAFT DIVERTED AND LANDED WITHOUT INCIDENT.  MAINTENANCE PERFORMED ENGINE, APU, AND PACK CHECKS WITH NO DEFECTS NOTED, CABIN INSPECTION REVEALED INOPERATIVE SIDEWALL LIGHTS AT SEATS 5A & 20A.  MAINTENANCE DISCONNECTED THE AFFECTED BALLASTS.  REMOVED AND REPLACED THE LIGHT BALLASTS,  OPS TESTED WITH NO DIFECTES NOTED, THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
